# SDR SWAA2024072911624

- Difficulty date: June 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL FIN PANEL#323AR ASSY SUPPORT ANGLE LOWER SURFACE HAS BARE METAL. RIGHT VERTICAL FIN PANEL#323AR ASSY CRACKED AT LOWER CORNER<[01] RECEIVED NEW PART. LOCATED AND DRILLED AND COUNTERSUNK FASTENER HOLES ON NEW VERTICAL PANEL 323AR REF. SRM 51-40-05-0G0 & SRM 51-40-08-0G-0;[02] VERIFIED STEP 1.
